# SDR DKAA98024

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226R
- Make and model: Amd FALCOND
- Aircraft serial: 226
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: D, E
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOWER INBOARD COWLING OPENED UP, TOP AND OUTBOARD COWLINGS MOVED 8 INCHES AFT THROUGH FL 110, ON DESCENT. PRELIMINARY INVESTIGATION INDICATES NO DEFECTS NOTED ON COWL LATCHES.  REPLACED RIGHT ENGINE, COWLINGS, AND COWL MOUNTS.  AIRCRAFT RETURNED TO SERVICE.  (M)
